RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 6  


Example of resonance scattering for the one-dimensional wave equation
A. A. Arsen'ev
3
Families of equilibrium measures in an external field on the real axis
V. S. Buyarov, E. A. Rakhmanov
11
Regular attractor for a non-linear elliptic system in a cylindrical domain
M. I. Vishik, S. V. Zelik
23
A matrix problem over a discrete valuation ring
A. G. Zavadskii, U. S. Revitskaya
59
Absolutely minimal extensions of functions on metric spaces
V. A. Milman
83
On numerical characteristics of subvarieties for three varieties of Lie algebras
V. M. Petrogradsky
111
Mixed problems for the Korteweg–de Vries equation
A. V. Faminskii
127
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019